MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL N/A; CATHETER, PERCUTANEOUS
Catalog Number IC71125UG
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional during an angioplasty procedure, a 125cm large bore 71 catheter (product code: ic71125ug, lot number 31578871).The stent, from another brand, was impeded at the proximal end of the catheter and could not pass through.Both the stent and the large bore catheter were removed, and a new large bore catheter was used to complete the surgery with the original stent.There were no reported patient consequences, symptoms, or involvement.Additional event information was received on 22-dec-2025 indicating that there was no resistance/unusual friction known or suspected.The user was not able to move the device at all due to the resistance.The device did not become damaged at any time prior to the resistance/friction.The concomitant devices used with the product did not become damaged at any time.When the device was removed from the patient, there was no damage on any part of the device.An adequate continuous flush was maintained.There was no evidence of physical material within the device.A nova stent of sinomed was used.The introducer was fully seated and secured in the catheter hub during introduction of the device into the catheter.No additional intervention was required.The target vessel was moderately tortuous.The vessel was excessively tortuous or with acute bends.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Section e1.Initial reporter phone: (b)(6).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional during an angioplasty procedure, a 125cm large bore 71 catheter (product code: ic71125ug, lot number 31578871).The stent, from another brand, was impeded at the proximal end of the catheter and could not pass through.Both the stent and the large bore catheter were removed, and a new large bore catheter was used to complete the surgery with the original stent.There were no reported patient consequences, symptoms, or involvement.Additional event information was received on 22-dec-2025 indicating that there was no resistance/unusual friction known or suspected.The user was not able to move the device at all due to the resistance.The device did not become damaged at any time prior to the resistance/friction.The concomitant devices used with the product did not become damaged at any time.When the device was removed from the patient, there was no damage on any part of the device.An adequate continuous flush was maintained.There was no evidence of physical material within the device.A nova stent of sinomed was used.The introducer was fully seated and secured in the catheter hub during introduction of the device into the catheter.No additional intervention was required.The target vessel was moderately tortuous.The vessel was excessively tortuous or with acute bends.The device was returned to j&j medtech for further evaluation.A non-sterile 125cm large bore 71 catheter was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and the presence of hydrophilic coating was confirmed.One kinked condition was found just next to the id band.Further inspection was performed under a microscope, and no additional damages were found in the device.The device was confirmed to be within specifications for the outer diameter (od) and inner diameter (id) of the non-damaged portions of the device.The customer complaint regarding a kinked catheter is confirmed based on the condition of the returned catheter.Due to the state of the returned catheter, a functional test could not be performed to reproduce the impeded condition.However, the observed kinking of the catheter may have resulted from the impedance experienced during use.Therefore, the customer's complaint is confirmed.As no manufacturing defects were identified, the failure mode experienced may have been the result of other factors, either isolated or in combination, such as interaction with other accessory devices, anatomical conditions or other clinical factors experienced during the procedure.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.A manufacturing record evaluation was performed for the finished device 31578871 number, and no internal actions related to the malfunction were identified.As part of j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.No internal action is proposed at this time.It should be noted that product failure is multifactorial.Although no conclusion could be reach on the cause of the reported event, the instructions for use (ifu) contain the following precautions: ¿ carefully inspect all devices prior to use.Verify size, length, and condition are suitable for the specific procedure.Do not use a device that has been damaged in any way; replace with another large bore catheter.A damaged device may cause complications.¿ exercise care in handling the large bore catheter to reduce the chance of accidental damage.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
N/A
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23878029
Report Number3008114965-2025-01481
Device Sequence Number4669614
Product Code DQY
UDI-Device Identifier10886704082361
UDI-Public(01)10886704082361(17)260731(10)31578871
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberIC71125UG
Device Lot Number31578871
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOVA, SINOMED STENT
Patient SexUnknown